MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-LEFT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-LEFT; APPLIANCE,FIXATION,NAIL
Model Number 02.001.306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for a locking compression plate (lcp) curved condylar plate.Lot number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal of locking compression plate (lcp) condylar implants due to syndesmosis mal-reduction and malunion of distal femur fracture.The surgeon removed one (1) lcp curved condylar plate, five (5) unknown 5.0mm locking screws, two (2) unknown 4.5mm cortex screws, and one (1) unknown 5.0mm cannulated screw.The surgeon revised mal-union with zimmer retrograde femoral nail.There was no surgical delay reported.The procedure was successfully completed.Patient status after the removal procedure is unknown.This complaint involves nine (9) devices.This report is for one (1) lcp curved condylar plate.This is report 9 of 9 for (b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-LEFT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9107154
Report Number2939274-2019-60812
Device Sequence Number2307848
Product Code KTT
UDI-Device Identifier10886982027597
UDI-Public(01)10886982027597
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.001.306
Device Catalogue Number02.001.306
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;